Arkansas, 2015Flooding in Arkansas, May 10 to 31, 2015
May 10 to 31, 2015 · NWS LZK · 16 events in 14 counties and zones
Heavy rainfall across a large portion of the region caused several rivers across the state to flood. Some rivers exceeded major flood stage for several days, closing roads and inundating some homes and businesses.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 16
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rainfall across a large portion of the region caused several rivers across the state to flood. Some rivers exceeded major flood stage for several days, closing roads and inundating some homes and businesses.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at May 10, 2:52 PM CST, 8 minutes earlier.
Area forecast discussion, May 10, 2:52 PM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
352 PM CDT SUN MAY 10 2015
.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
A STORM SYSTEM WILL LIFT FROM THE CENTRAL PLAINS TO THE UPPER
MIDWEST OVERNIGHT/MONDAY. THIS WILL PULL A COLD FRONT THROUGH THE
REGION FROM THE WEST. AHEAD OF THE FRONT...WARM/HUMID AIR WILL BE
IN PLACE...WITH SHOWERS AND THUNDERSTORMS BECOMING LIKELY.
PRECIPITATION WILL BECOME WIDEPREAD ACROSS THE WESTERN COUNTIES
THIS EVENING...AND WILL BUILD THROUGH CENTRAL/EASTERN SECTIONS OF
THE STATE OVERNIGHT. RAIN WILL LINGER IN THE SOUTHEAST HALF OF
ARKANSAS MONDAY MORNING BEFORE WORKING TOWARD THE LOUISIANA BORDER
IN THE AFTERNOON.
AS FAR AS RAINFALL...HALF INCH AMOUNTS ARE IN THE FORECAST IN
AREAS ALONG THE MISSISSIPPI RIVER TO OVER TWO INCHES IN THE WEST.
IT IS IN THE WEST WHERE THE HEAVIEST RAIN HAS OCCURRED THE PAST
THREE DAYS...AND THE GROUND IS NEARLY SATURATED. THIS IS WHERE
FLASH FLOODING IS MOST LIKELY.
THERE IS A POTENTIAL FOR AT LEAST SOME SEVERE WEATHER OVERNIGHT.
DAMAGING WINDS ARE THE MAIN CONCERN.
&&
.LONG TERM...TUESDAY THROUGH SUNDAY
THE COLD FRONT WILL CONTINUE TO DROP SOUTH OF THE CWA AT THE START
OF THE PERIOD...WITH MOST OF THE CWA REMAINING DRY. THE EXCEPTION
WILL BE ACROSS THE SRN THIRD OR QUARTER OF THE AREA WHERE SOME
LINGERING CHANCES FOR PRECIP WILL REMAIN. THE HIGH PRESSURE WILL
DROP SOUTH BEHIND THIS FRONT...WITH DRIER AIR MOVING ACROSS ALL OF
THE CWA BY TUE NIGHT. THIS WILL ALLOW FOR PRECIP CHANCES TO DROP
FOR ALL OF THE CWA.
THE SFC HIGH WILL SHIFT EAST BY THE MIDDLE OF THIS WEEK...WITH
MOISTURE LEVELS INCREASING ONCE AGAIN. AT THE SAME TIME...AN UPPER
TROUGH WILL BE MOVING TOWARDS THE STATE FROM THE WEST...SO HAVE
INCREASING POPS ACROSS THE WRN SECTIONS OF THE CWA WED NIGHT INTO
THU...THEN FURTHER EAST BY THU NIGHT. DO KEEP MENTION OF PRECIP
THROUGH THE REST OF THE FORECAST AS FLOW ALOFT WILL REMAIN FROM THE
SW OVER THE REGION...AND ANY UPPER WAVES THAT MOVE ACROSS THE AREA
IN THIS FLOW WILL TRIGGER MORE SHRA/TSRA.
&&
.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR 67 79 55 74 / 80 50 10 10
CAMDEN AR 70 82 62 77 / 80 60 20 20
HARRISON AR 60 73 48 70 / 90 20 10 10
HOT SPRINGS AR 68 80 59 75 / 80 40 10 10
LITTLE ROCK AR 69 81 60 75 / 80 50 10 10
MONTICELLO AR 71 81 63 77 / 80 70 20 20
MOUNT IDA AR 66 79 56 73 / 90 30 10 10
MOUNTAIN HOME AR 63 77 51 72 / 80 30 10 10
NEWPORT AR 69 80 57 75 / 80 70 10 10
PINE BLUFF AR 70 81 60 75 / 80 70 10 10
RUSSELLVILLE AR 65 79 54 75 / 80 30 10 10
SEARCY AR 68 80 58 75 / 80 60 10 10
STUTTGART AR 70 81 60 75 / 80 70 10 10
&&
.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.
&&
SHORT TERM...46 / LONG TERM...62
Hazardous weather outlook, May 10, 10:39 AM CST, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1139 AM CDT SUN MAY 10 2015
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-111000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1139 AM CDT SUN MAY 10 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
AN AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO WESTERN AND
NORTHWEST SECTIONS OF THE AREA INTO THE EARLY AFTERNOON HOURS.
SOME OF THESE STORMS COULD BECOME STRONG...WITH SOME GUSTY WINDS
POSSIBLE. HEAVY RAINFALL WILL ALSO BE POSSIBLE...AND SINCE SOME
AREAS HAVE RECEIVED VERY HEAVY RAINFALL OVER THE PAST DAY OR
TWO...ADDITIONAL FLASH FLOODING WILL BE POSSIBLE ACROSS WESTERN
AND NORTHWEST SECTIONS OF THE AREA WITH THIS ACTIVITY.
MORE SHOWERS AND THUNDERSTORMS WILL BE SEEN LATER THIS AFTERNOON
AND INTO THE EVENING HOURS. INITIALLY...THE BEST CHANCES FOR
PRECIPITATION WILL BE ACROSS WESTERN AND NORTHERN SECTIONS OF THE
AREA WITH THIS ROUND...BUT OVER TIME THIS ACTIVITY WILL SPREAD
FURTHER EAST. THERE COULD BE SOME STRONG TO SEVERE STORMS THIS
AFTERNOON AND EVENING...WITH STRONG WINDS AND EVEN SOME HAIL
POSSIBLE WITH THE STRONGEST STORMS. AN ISOLATED TORNADO MAY ALSO
BE SEEN.
AN ADDITIONAL ROUND OF HEAVY RAINFALL WILL BE LIKELY LATER THIS
AFTERNOON AND INTO THE EVENING HOURS. MANY OF THE LOCATIONS THAT
HAVE ALREADY SEEN VERY HEAVY RAINFALL OVER THE PAST COUPLE DAYS
COULD SEE EVEN MORE HEAVY RAIN THROUGH TONIGHT. ADDITIONAL
RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE POSSIBLE THROUGH
TONIGHT...ESPECIALLY ACROSS WESTERN AND NORTHWEST SECTIONS OF THE
AREA. AS A RESULT...FLASH FLOODING WILL BE A SIGNIFICANT THREAT
GIVEN SOME OF THESE AREAS HAVE ALREADY SEEN OVER 5 TO 8 INCHES OF
RAINFALL RECENTLY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A COLD FRONT WILL BE MOVING THROUGH ARKANSAS MONDAY...WITH MORE
SHOWERS AND THUNDERSTORMS EXPECTED ALONG AND AHEAD OF THE FRONT.
ONE QUARTER TO THREE QUARTERS OF AN INCH OF RAIN IS EXPECTED IN
THE EASTERN HALF OF THE STATE MONDAY. HOWEVER...LOCALLY HIGHER
AMOUNTS WILL BE POSSIBLE.
WITH THE FRONT EXPECTED TO PUSH PAST THE STATE BY MONDAY
NIGHT...WITH THE BULK OF THE PRECIPITATION DROPPING SOUTH AND EAST
OF THE STATE FOR TUESDAY AND WEDNESDAY. SOME SMALL CHANCES FOR
RAIN WILL CONTINUE TOWARD THE LOUISIANA BORDER.
A STORM SYSTEM WILL APPROACH FROM THE SOUTHWEST THURSDAY AND
FRIDAY...AND THIS WILL BRING MOISTURE BACK TO THE NORTH. CHANCES
FOR RAIN WILL RETURN TO MUCH OF THE AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
51/62
In the hours before
Special weather statement, May 10, 10:58 AM CST, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1158 AM CDT SUN MAY 10 2015
ARZ030-037-038-101745-
LOGAN AR-SCOTT AR-YELL AR-
1158 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN YELL...SCOTT AND
SOUTHWESTERN LOGAN COUNTIES UNTIL 1245 PM CDT...
AT 1156 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 2 MILES EAST OF BEAUCHAMP...OR 11 MILES
SOUTHWEST OF WALDRON...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WALDRON... STONEHOUSE REC AREA...
MAGAZINE... LAKE HINKLE... GRAVELLY...
CARDIFF... BLUE MTN LAKE... BEAUCHAMP...
Y CITY... WINFIELD... UNION HILL...
SUGAR GROVE... PARKS... OLIO...
NOLA... NEEDMORE... HON...
HARVEY...
IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE
STORM PASSES.
&&
LAT...LON 3490 9433 3520 9373 3482 9353 3469 9421
3470 9428
TIME...MOT...LOC 1658Z 240DEG 31KT 3481 9422
46Special weather statement, May 10, 11:25 AM CST, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1225 PM CDT SUN MAY 10 2015
ARZ003-004-012-013-101825-
BOONE AR-MARION AR-NEWTON AR-SEARCY AR-
1225 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR BOONE...NORTHWESTERN SEARCY...
NEWTON AND MARION COUNTIES UNTIL 130 PM CDT...
AT 1224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BERRYVILLE TO
FALLSVILLE...AND MOVING EAST AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
YELLVILLE... MARSHALL... LOST VALLEY SP...
JASPER... HARRISON... ZACK...
WININGTON... WILLIS... WESTERN GROVE...
VALLEY SPRINGS... UPPER BUFFALO WILDERNESS AREA...
SELF... SAINT JOE... ROBERSON HOLLOW...
RED BANK... PYATT... PRUITT...
POINT PETER...
IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE
STORMS PASS.
&&
LAT...LON 3650 9261 3636 9258 3635 9260 3632 9257
3590 9261 3578 9352 3588 9353 3600 9345
3607 9345 3608 9349 3613 9349 3613 9331
3650 9329
TIME...MOT...LOC 1725Z 254DEG 44KT 3648 9345 3616 9336
3585 9343
46Special weather statement, May 10, 12:04 PM CST, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
104 PM CDT SUN MAY 10 2015
ARZ012-013-021>023-030-038-101850-
JOHNSON AR-LOGAN AR-NEWTON AR-POPE AR-SEARCY AR-VAN BUREN AR-YELL AR-
104 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN YELL...WESTERN
VAN BUREN...SOUTHWESTERN SEARCY...NORTHERN POPE...SOUTHEASTERN
NEWTON...NORTHEASTERN LOGAN AND EASTERN JOHNSON COUNTIES UNTIL 145 PM
CDT...
AT 101 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
DILLEN TO 3 MILES SOUTHEAST OF HOLMAN TO 7 MILES SOUTH OF TOKALON...
AND MOVING NORTHEAST AT 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
MARSHALL... WITTS SPRING... WATTS...
SOLO... SMYRNA... PINEY BAY REC AREA...
MOORE... MARSENA... LONDON...
KNOXVILLE... KAY... IMO...
HOLMAN... HECTOR... DOVER...
DILLEN... DABNEY...
CABIN CREEK REC AREA...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 64 AND 76.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3597 9257 3546 9284 3523 9347 3578 9324
TIME...MOT...LOC 1804Z 226DEG 36KT 3569 9320 3549 9324
3530 9341
62!Special weather statement, May 10, 12:43 PM CST, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
143 PM CDT SUN MAY 10 2015
ARZ004-005-013-014-022-023-101930-
BAXTER AR-MARION AR-POPE AR-SEARCY AR-STONE AR-VAN BUREN AR-
143 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN VAN BUREN...WESTERN
STONE...SEARCY...NORTHEASTERN POPE...SOUTHEASTERN MARION AND SOUTHERN
BAXTER COUNTIES UNTIL 230 PM CDT...
AT 141 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF
POINT PETER TO 2 MILES WEST OF IMO TO 5 MILES NORTHWEST OF BROCK
CREEK LAKE TO NEAR HECTOR...AND MOVING NORTHEAST AT 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
MARSHALL... CLINTON... ZACK...
WOOLUM... WITTS SPRING... WATTS...
THOLA... SOLO... SMYRNA...
SHIRLEY... SHIPP... SALESVILLE...
RUSH... ROCKY HILL... PUSH MTN...
POINT PETER... OLD LEXINGTON... NORFORK DAM...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3618 9218 3617 9221 3614 9222 3613 9219
3610 9218 3610 9217 3582 9216 3560 9231
3544 9304 3573 9293 3597 9290 3633 9220
TIME...MOT...LOC 1843Z 238DEG 36KT 3593 9280 3578 9277
3557 9284 3547 9297
62Special weather statement, May 10, 12:55 PM CST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
155 PM CDT SUN MAY 10 2015
ARZ022-031-038-101940-
CONWAY AR-POPE AR-YELL AR-
155 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YELL...POPE AND
NORTHWESTERN CONWAY COUNTIES UNTIL 245 PM CDT...
AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF DANVILLE...MOVING NORTHEAST
AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE... DANVILLE... TARAL...
ST. VINCENT... POTTSVILLE... PLAINVIEW...
PETIT JEAN RIVER WMA... OLA...
MT NEBO SP... MOSLEY... MIDDLETON...
LONDON... LANTY...
LAKE DARDANELLE STATE PARK... LAKE DARDANELLE...
LAKE ATKINS... JERUSALEM... HECTOR...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 74 AND 101.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3522 9338 3522 9328 3532 9328 3560 9300
3550 9285 3546 9285 3546 9279 3534 9261
3493 9334 3510 9350
TIME...MOT...LOC 1856Z 231DEG 41KT 3510 9333
62Special weather statement, May 10, 1:08 PM CST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
208 PM CDT SUN MAY 10 2015
ARZ038-101935-
YELL AR-
208 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL YELL COUNTY UNTIL 230 PM
CDT...
AT 206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES EAST OF FOURCHE VALLEY...OR 11 MILES
SOUTHWEST OF DANVILLE...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
DANVILLE... PLAINVIEW...
PETIT JEAN RIVER WMA... FOURCHE VALLEY...
WING... SUNLIGHT BAY PARK...
SPRING LAKE CAMPGROUND... ROVER...
RANGER... ONYX... MACEDONIA...
KINGSTON... FOURCHE MOUNTAIN RECREATION AREA...
CORINTH... CHULA... BRIGGSVILLE...
BELLEVILLE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3522 9343 3509 9319 3475 9341 3477 9363
TIME...MOT...LOC 1908Z 206DEG 37KT 3492 9347
62
Flood, Woodruff
- When
- May 10, 3:00 PM CST to May 31, 11:59 PM CST
- Where
- Woodruff County, 0.64 mi S of Ruffwood to 0.54 mi SW of Ruffwood
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.261, -91.372
The White River at Augusta rose above flood stage during the early afternoon hours of the 10th, remaining above flood stage into June.
Flood, Woodruff
- When
- May 10, 10:00 PM CST to May 31, 11:59 PM CST
- Where
- Woodruff County, Patterson to 1.23 mi WNW of Cavell
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.250, -91.230
The Cache River at Patterson rose above flood stage during the evening hours of the 10th, remaining above flood stage into June.
Flood, Yell
- When
- May 10, 10:45 PM CST to May 14, 7:00 AM CST
- Where
- Yell County, Danville to 1.71 mi WSW of Danville
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.050, -93.380
The Petit Jean River at Danville rose above flood stage during the late evening hours of the 10th, falling below flood stage during the morning hours of the 14th.
Flood, Conway
- When
- May 11, 12:30 AM CST to May 14, 4:30 PM CST
- Where
- Conway County, 1.38 mi SE of Lewisburg to 1.52 mi NNE of Lewisburg
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.114, -92.715
Heavy rainfall caused the Arkansas River at Morrilton to rise above flood stage during the early morning hours of the 11th. This river then fell back below flood stage during the afternoon hours of the 14th.
Flood, Pope
- When
- May 11, 3:00 AM CST to May 13, 1:00 AM CST
- Where
- Pope County, 0.17 mi W of North Dardanelle to 0.75 mi ENE of North Dardanelle
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.230, -93.153
Heavy rainfall caused the Arkansas River at Dardanelle to rise above flood stage during the early morning hours of the 11th. This river then fell back below flood stage during the early morning hours of the 13th.
Flood, Yell
- When
- May 11, 3:35 AM CST to May 12, 12:15 AM CST
- Where
- Yell County, Gravelly to 1.81 mi SSE of Gravelly
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 34.880, -93.680
The Fourche La Fave River at Gravelly rose above flood stage during the morning hours of the 11th, falling back below flood stage just after midnight on the 12th.
Flood, Perry
- When
- May 11, 5:30 AM CST to May 31, 11:59 PM CST
- Where
- Perry County, 1.27 mi SW of Houston to 2.91 mi SSW of Houston
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.017, -92.716
The Fourche La Fave River at Houston rose above flood stage during the morning hours of the 11th, remaining above flood stage through the end of the month.
Flood, Ouachita
- When
- May 11, 7:30 AM CST to May 31, 11:59 PM CST
- Where
- Ouachita County, Camden to 1.97 mi NNW of Camden
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 33.580, -92.830
The Ouachita River at Camden rose above flood stage during the morning hours of the 11th, remaining above flood stage through the end of the month.
Flood, Searcy
- When
- May 11, 10:20 AM CST to 11:10 PM CST
- Where
- Searcy County, 0.26 mi WNW of Gilbert to 0.73 mi ENE of Duff
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.981, -92.724
The Buffalo River at St. Joe rose above flood stage during the morning hours of the 11th, falling back below flood stage late that evening.
Flood, Saline
- When
- May 11, 10:30 AM CST to May 12, 11:50 AM CST
- Where
- Saline County, 0.66 mi NW of Benton Saline Co Arp to 1.58 mi S of Benton Saline Co Arp
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 34.577, -92.608
The Saline River at Benton rose above flood stage during the morning hours of the 11th, falling back below flood stage during the late morning hours of the 12th.
Flood, Independence
- When
- May 11, 12:15 PM CST to May 13, 5:10 AM CST
- Where
- Independence County, Batesville to 1.69 mi S of Batesville
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.770, -91.650
The White River at Batesville rose above flood stage during the early afternoon hours of the 11th, falling back below flood stage during the morning hours of the 13th.
Flood, Clark
- When
- May 11, 3:20 PM CST to May 13, 2:45 AM CST
- Where
- Clark County, 2.2 mi W of Tupelo to 0.97 mi N of Arkadelphia
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 34.079, -93.038
The Ouachita River at Arkadelphia rose above flood stage during the afternoon hours of the 11th, falling below flood stage during the early morning hours of the 13th.
Flood, Izard
- When
- May 12, 1:15 AM CST to 1:00 PM CST
- Where
- Izard County, 0.77 mi SW of Calico Rock to 0.76 mi SW of Calico Rock
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 36.111, -92.138
The White River at Calico Rock rose above flood stage during the early morning hours of the 12th, falling back below flood stage that afternoon.
Flood, Faulkner
- When
- May 12, 10:00 PM CST to May 14, 2:00 PM CST
- Where
- Faulkner County, 1.21 mi W of Salem to 1.58 mi SW of Salem
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.077, -92.541
The Arkansas River at Toad Suck Lock and Dam rose above flood stage during the late evening hours of the 12th, falling back below flood stage during the afternoon hours of the 14th.
Flood, Jefferson
- When
- May 13, 6:15 AM CST to May 15, 2:15 PM CST
- Where
- Jefferson County, 1.99 mi E of Morris Chapel to 0.94 mi SSW of Morris Chapel
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 34.323, -91.995
The Arkansas River at Pine Bluff rose above flood stage during the morning hours of the 13th, falling back below flood stage during the afternoon hours of the 15th.
Flood, Jackson
- When
- May 13, 12:45 PM CST to May 14, 4:45 AM CST
- Where
- Jackson County, Newport to 1.33 mi NNW of Diaz
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.600, -91.270
The White River at Newport rose above flood stage during the early afternoon hours of the 13th, falling back below flood stage during the morning hours of the 14th.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Flash Flood in Arkansas, May 10 to 11, 20152 deaths · 8 injured · $1.7 million · EF2 · 7 events
- Tornadoes and Flash Flood in South Dakota, May 10, 20159 injured · $1.5 million · EF2 · 14 events
- Flash Flooding and Flood in Oklahoma, May 10, 20151 death · $520,000 · 1.75 in hail · 15 events
- Damaging Wind in Illinois, May 10, 20151 death · $45,000 · 52 kt wind · 1 event
- Flooding in Oklahoma, May 10 to 15, 20151 death · 2 events
- Tornadoes and Flash Flooding in Texas, May 10 to 11, 2015$615,000 · EF1 · 35 events
- Tornadoes and Hail in Iowa, May 10, 2015$1.4 million · EF1 · 9 events
- Damaging Winds and Lightning Strikes in Missouri, May 10, 2015$365,000 · 52 kt wind · 4 events
- Flash Flooding in New York, May 10, 2015$200,000 · 2 events
- Hail and Damaging Winds in Illinois, May 10, 2015$124,000 · 52 kt wind · 9 events
- Hail and Damaging Winds in New York, May 10, 2015$40,000 · 1.75 in hail · 6 events
- Damaging Winds in Vermont, May 10, 2015$35,000 · 55 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 587976, 587970, 587959, 587949, 587948, 587955, 587956, 587965, 587969, 587966, 587973, 587963, 587972, 587950, 587951, 587974.